Pain Medicine Detox | 12 Step Meetings and Anonymous Groups

Pain Medicine Detox



Tagged: 

This topic contains 4 replies, has 0 voices, and was last updated by  Anonymous 8 years, 1 month ago.

Viewing 3 posts - 1 through 3 (of 6 total)
  • Author
    Posts
  • #3748780

    Anonymous

    Hi there!!
    I’m new to this & I am currently on Day 3 of Detox. I am finding myself wanting to take a pill, but I chose to rather register on this site to keep my mind occupied. Can somebody please help me??

    Thank you



    #4904811

    TARAGILES
    Member

    I used NA meetings to learn how to stay clean. Since this is the step 1 forum…you could look at step 1 to occupy yourself. Give it some consideration and then find a meeting to attend and talk about it face to face with other recovering addicts.

    The reality is, we addicts go through a variable amount of cravings as we learn how to live a new way. I rode out the cravings while using the tools other addicts offered me.
    The one that worked the best was to tell someone about my craving. The sooner the better. The quicker I told on it, the quicker it went away.

    Detox sucks…but using more sucks worse.

    After detox just don’t pick it up again, and you won’t have to put it down again;)

    Peace,
    Missy



    #4904813

    Anonymous

    Thank you much Missy. I will try that. I’ve been taking pain medicine for a few years now. I have had two back surgeries and my back still isn’t right!! I have gone from Vicodin, to Norco, now Percocet. I have had enough of these pain meds!! I just want my life back!! If my back continues to hurt me, like it has since 2006, I have told myself that I will just take some Ibuprofen. I’m now on Day 3 and it seems like most of my withdrawl symptoms have subsided, except for the physchological part of wanting to take “just one more”. I’ve been in this game for far too long to know that just one more will lead to another one and so on. I have chosen Wed, Mar. 23 as my last day of taking the Percocet and dammit I’m sticking to it!! My dr gave me Clonidine, which has helped me drastically. Today is my 1st day without taking the Clonidine and I feel great, with the exception of the diarrhea, which I think is coming to an end as well??

    Sorry for the long reply, but I just feel less of an urge to take “just one more” when my mind is occupied (this is the physchological part). Again, thank you for your response. It is greatly appreciated



Viewing 3 posts - 1 through 3 (of 6 total)

You must be logged in to reply to this topic.